Journal of Postgraduate Medicine
 Open access journal indexed with Index Medicus & EMBASE  
     Home | Subscribe | Feedback  

ADR REPORT
[View FULLTEXT] [Download PDF
 
Year : 2011  |  Volume : 57  |  Issue : 2  |  Page : 145-146  

Adult purpura fulminans associated with non-steroidal anti-inflammatory drug use

N Kosaraju1, V Korrapati2, A Thomas1, BR James1 
1 Department of Medicine, SUNY Upstate Medical University, Syracuse, New York, USA
2 Department of Medicine, St Lukes Hospital, Bethlehem, PA, USA

Correspondence Address:
N Kosaraju
Department of Medicine, SUNY Upstate Medical University, Syracuse, New York
USA

Purpura fulminans is an acute illness characterized by rapidly progressive dermal vascular thrombosis, leading to hemorrhagic necrosis of the skin. Here, we describe the case of a healthy woman who developed acute disseminated intravascular coagulation (DIC) with purpura fulminans after intramuscular administration of a single dose of ketorolac. Review of literature showed only one case description of non-steroidal anti-inflammatory drug (diclofenac)-related purpura fulminans with DIC.


How to cite this article:
Kosaraju N, Korrapati V, Thomas A, James B R. Adult purpura fulminans associated with non-steroidal anti-inflammatory drug use.J Postgrad Med 2011;57:145-146


How to cite this URL:
Kosaraju N, Korrapati V, Thomas A, James B R. Adult purpura fulminans associated with non-steroidal anti-inflammatory drug use. J Postgrad Med [serial online] 2011 [cited 2019 Dec 8 ];57:145-146
Available from: http://www.jpgmonline.com/article.asp?issn=0022-3859;year=2011;volume=57;issue=2;spage=145;epage=146;aulast=Kosaraju;type=0


 
Sunday, December 8, 2019
 Site Map | Home | Contact Us | Feedback | Copyright  and disclaimer